warafin/coumadin side effects - sores on legs



By Dorothy Crawford from Port Hope Ontario Canada on August 21, 2006
Category: WARFARIN (Oral) (Tablet)


Can taking warafin or coumadin cause sores on ankle with a great deal of pain. Small hole is apparant where sore is. Very bad pain. The Doctor says it isn't an ulcer. Second one is now forming.



Warafin side effect



Two sores on hand. Tested for skin cancer and fungus. Neither. No treatment recommended. Possible side effect or warafin? They only hurt when bumped and bleed easily as the skin over the top is thin. People ask if it is a burn. Scabs are thin and white that rub off easily daily without causing bleeding or pain. Someone told me of old wives tale of using Vicks Vapor Rub and tight bandage to seal nightly. It <u>may be</u> helping very slowly. They have been there 10 months.

By Kathy from Wichita, KS on May 04, 2007 | Reply |


ms



Kathy, I can relate to what your saying. for 6 months I battled a open bleeding sore near my ankle.

My Internist suggested using an antibiotic ointment, neosporin, which did nothing to help the

situation. Had my Cardiovascular Doctor take a look at it and he refered me to a Vascular surgeon.

Within 1 month of appling Triamecinolone Acetonide Cream and a tight bandage, which he

subscribed, it healed never to return.  I don't know if taking Coumadin had anything to do with it.

At least none of the Doctors mentioned it as the reason why it happened



By joan from st. louis, mo on August 04, 2007 | Reply |

Write a Reply